Loading [MathJax]/jax/output/SVG/config.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 114–137 (Mi aa1488)  

This article is cited in 18 scientific papers (total in 18 papers)

Research Papers

On operators which commute with the Pommiez type operator in weighted spaces of entire functions

O. A. Ivanovaa, S. N. Melikhovab

a Institute of Mathematics, Mechanics and Computer Sciences, Southern Federal University, Rostov-on-Don, Russia
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia
References:
Received: 03.07.2015
English version:
St. Petersburg Mathematical Journal, 2017, Volume 28, Issue 2, Pages 209–224
DOI: https://doi.org/10.1090/spmj/1447
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: O. A. Ivanova, S. N. Melikhov, “On operators which commute with the Pommiez type operator in weighted spaces of entire functions”, Algebra i Analiz, 28:2 (2016), 114–137; St. Petersburg Math. J., 28:2 (2017), 209–224
Citation in format AMSBIB
\Bibitem{IvaMel16}
\by O.~A.~Ivanova, S.~N.~Melikhov
\paper On operators which commute with the Pommiez type operator in weighted spaces of entire functions
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 114--137
\mathnet{http://mi.mathnet.ru/aa1488}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3593006}
\elib{https://elibrary.ru/item.asp?id=26414180}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 209--224
\crossref{https://doi.org/10.1090/spmj/1447}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000395756900006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013380337}
Linking options:
  • https://www.mathnet.ru/eng/aa1488
  • https://www.mathnet.ru/eng/aa/v28/i2/p114
  • This publication is cited in the following 18 articles:
    1. Ramiz Tapdigoglu, Mubariz Garayev, “On the Solvability of Some Operator Equations”, Real Anal. Exchange, 49:1 (2024)  crossref
    2. P. A. Ivanov, S. N. Melikhov, “Many-Dimensional Duhamel Product in the Space of Holomorphic Functions and Backward Shift Operators”, Math. Notes, 113:5 (2023), 650–662  mathnet  crossref  crossref  mathscinet
    3. O. A. Ivanova, S. N. Melikhov, “On invertibility of Duhamel operator in spaces of ultradifferentiable functions”, Ufa Math. J., 15:4 (2023), 62–75  mathnet  crossref
    4. M. Gürdal, M. Garayev, R. Tapdigoglu, M. Alt{\i}ntaş, “Some applications of the $\alpha$-Duhamel product”, J Anal, 31:2 (2023), 1557  crossref
    5. O. A. Ivanova, S. N. Melikhov, “Cyclic vectors and invariant subspaces of the backward shift operator in Schwartz modules”, Funct. Anal. Appl., 56:3 (2022), 188–198  mathnet  crossref  crossref
    6. Mevlut Alt{\i}ntaş, Mehmet Gürdal, Ramiz Tapdigoglu, “Duhamel Banach algebra structure of some space and related topics”, Publ Inst Math (Belgr), 112:126 (2022), 83  crossref
    7. Ramiz Tapdigoglu, Najla Altwaijry, “On some applications of Duhamel operators”, Mathematica Slovaca, 72:5 (2022), 1375  crossref
    8. M. Gurdal, A. A. Nabiev, M. Ayyildiz, “On the invariant subspaces of the fractional integral operator”, Appl. Appl. Math., 16:2 (2021), 8  mathscinet  isi
    9. O. A. Ivanova, S. N. Melikhov, Trends in Mathematics, Operator Theory and Differential Equations, 2021, 37  crossref
    10. O. A. Ivanova, S. N. Melikhov, “Algebry analiticheskikh funktsionalov i obobschennoe proizvedenie Dyuamelya”, Vladikavk. matem. zhurn., 22:3 (2020), 72–84  mathnet  crossref
    11. O. A. Ivanova, S. N. Melikhov, “On Multiplication of Distributions Generated by the Pommiez Operator”, Math. Notes, 105:4 (2019), 625–629  mathnet  crossref  crossref  mathscinet  isi  elib
    12. S. N. Melikhov, “Coefficients of exponential series for analytic functions and the Pommiez operator”, J. Math. Sci. (N. Y.), 257:2 (2021), 206–245  mathnet  crossref  mathscinet
    13. O. A. Ivanova, S. N. Melikhov, “Kommutant operatora Pomme v prostranstve tselykh funktsii eksponentsialnogo tipa i polinomialnogo rosta na veschestvennoi pryamoi”, Vladikavk. matem. zhurn., 20:3 (2018), 48–56  mathnet  crossref  elib
    14. O. A. Ivanova, S. N. Melikhov, “O topologicheskikh algebrakh analiticheskikh funktsionalov s umnozheniem, opredelyaemym sdvigami”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 14–22  mathnet  crossref  elib
    15. P. A. Ivanov, S. N. Melikhov, “Pommier Operator in Spaces of Analytic Functions of Several Complex Variables”, J. Math. Sci. (N. Y.), 252:3 (2021), 345–359  mathnet  crossref  mathscinet
    16. O. A. Ivanova, S. N. Melikhov, Yu. N. Melikhov, “On commutant of differentiation and translation operators in weighted spaces of entire functions”, Ufa Math. J., 9:3 (2017), 37–47  mathnet  crossref  isi  elib
    17. O. A. Ivanova, S. N. Melikhov, “On the completeness of orbits of a Pommiez operator in weighted (LF)-spaces of entire functions”, Complex Anal. Oper. Theory, 11:6 (2017), 1407–1424  crossref  mathscinet  zmath  isi  scopus
    18. O. A. Ivanova, S. N. Melikhov, “Ob algebre analiticheskikh funktsionalov, svyazannoi s operatorom Pomme”, Vladikavk. matem. zhurn., 18:4 (2016), 34–40  mathnet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:525
    Full-text PDF :98
    References:66
    First page:28
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025